# SDR IPXA2022032380395

- Difficulty date: March 9, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A53981317202
- Condition: Cracked
- Location: Mdcc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CMDCC AT FR74 AND Y2127.5 FLOOR PANEL SUPPORT STRUCTURE CRACKEDREMOVED FABBRICATED AND INSTALLED IAW SRM 51-40-21
